# SDR RRXA96118

- Difficulty date: October 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N996CF
- Make and model: Doug DC-8-62F
- Aircraft serial: 46162
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 5772638103
- Condition: Hole
- Location: Bs 1606
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PREFORMING CONSTANT SECTION INSPECTION FOUND A 3 INCH HOLE IN AFT PRESSURE BULKHEAD WEB AT Y=1606 RT.  REPAIRED BY DOUBLER REPAIR IAW DALFORT AVIATION EXPEDITE ENGINEERING AUTHORIZATION XEA: X8-53-866.
